i was dx with fibro early this year. the past 2-3 years has been terribly painful and frustrating. i'm taking 600 mg of neurontin 3x day, prevacid 30 mg 2x day, flexeril 10 mg, magnesium 1000 mg day, vit d 2000 iu day, and a multivitamin. my foot pain has been steadily increasing every day. it hurts the worst when i wake up and put my feet down. i get a tingling/burning pain like when your feet have fallen asleep and they are just waking up. it lasts a few minutes then subsides, but i still have sharp and burning sensations throughout the day when i'm on my feet. it doesn't hurt when i'm not putting pressure on them, but when i stand up or walk again after sitting, even for a few minutes, it hurts again. the pain only goes away when i am off my feet. is this related? is it something else? i see my neuro next week and am hoping to increase my flexeril. i just started with the vit d, and have read that it helps a lot with pain. thoughts?
a few of us here have foot pain; for me, it seems a circulatory problem more than fibro related; i have similar feet tingling mildly, and legs hurt [muscular], and sometimes feel like veins are distended when i stand up after lying down. i'm also on magnesium and vit d which feel like they're doing good...
I've found my inflammation is worse with milk/ dairy, msg, maybe gluten; if you havemt already i think it's worth having a go at eliminating some things, at least it cant hurt? best of luck
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.